# SDR ASAA2022110340640

- Difficulty date: November 3, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 30,802 hours, 9,765 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED. EXTINGUISHED ON RECALL PER QRH. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 21-62 TASK 801. #1 ZONE TEMP CONTROLLER BITE GOOD. ON #2 ZONE TEMP CONTROLLER GOT " FLT DECK TRIM VALVE" LIGHT ON BITE AND PREV FLT. GOT "GO" ON VERIFY. CONT CABIN ZONE LT DID NOT LIGHT UP ON RECALL.
